MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EA010, VOYANT GENERATOR, 1/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EA010, VOYANT GENERATOR, 1/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EA010
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: lavth.Event description: the rep was not present during the case.The generator was turned on and worked fine at sealing tissue during the case.However, there was no audio cues from the generator.The generator was unplugged and re-plugged into the power source and was inserted into a different power source, but it did not resolve the audio issue.The device key was removed and re-inserted into the generator with no effect on the audio issues.No audio cues were given for either the eb040 or the eb015 that were used with the generator.No patient injury.Product is available for return.Patient status: no patient injury.
 
Event or Problem Description
Procedure performed: lavth.Event description: the rep was not present during the case.The generator was turned on and worked fine at sealing tissue during the case.However, there was no audio cues from the generator.The generator was unplugged and re-plugged into the power source and was inserted into a different power source, but it did not resolve the audio issue.The device key was removed and re-inserted into the generator with no effect on the audio issues.No audio cues were given for either the eb040 or the eb015 that were used with the generator.No patient injury.Product is available for return.Additional information received via email on 07oct2020 from applied medical account manager: "but the case was finished successfully with no harm to the patient.They only have one generator so had a nurse come in the room and tell the surgeon every time the seal cycle completed." patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed that the unit was unable to produce any noise/audio.Based on the evaluation of the returned unit, the event unit was unable to produce any noise/audio due to a defective speaker.The probability and criticality of harm resulting from this failure have been evaluated and were found to be an acceptable level.

Brand Name
EA010, VOYANT GENERATOR, 1/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10601755
Report Number2027111-2020-00570
Device Sequence Number14357524
Product Code GEI
UDI-Device Identifier00607915131371
UDI-Public(01)00607915131371(17)190128(30)01(10)1348112
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K141288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEA010
Device Catalogue Number101376401
Device Lot Number1348112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EB040 AND EB015